# SDR MALA976457

- Difficulty date: June 30, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N402XJ
- Make and model: Saab 340B
- Aircraft serial: 340B402
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Ice Shield
- Condition: Dented
- Location: Bs 342-348
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C CHECK, RIGHT FUSELAGE HAS SEVERAL DENTS IN ICE SHIELD GUARD AND SURROUNDING AREA, FROM FS 342 TO 348 BETWEEN SL1616 AND SL1622.  MAINTENANCE REPAIRED IAW 72SDS1062.
